A new proof of the Amitsur-Levitski identity

Shmuel Rosset*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We give a simple proof of the Amitsur-Levitzki identity by analysing the powers of matrices with "differential 1-forms" as entries. Using the fact that 2-forms are central the identity is seen to follow from the Cayley-Hamilton theorem.

Original languageEnglish
Pages (from-to)187-188
Number of pages2
JournalIsrael Journal of Mathematics
Volume23
Issue number2
DOIs
StatePublished - Feb 1976

Fingerprint

Dive into the research topics of 'A new proof of the Amitsur-Levitski identity'. Together they form a unique fingerprint.

Cite this